# SDR VNAA20241102013

- Difficulty date: September 27, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS= 310.00 BTW STRG 26LH TO 25RH AT MAIN AVIONICS COMPARTMENT. (E/E)   CORROSION ON FRAME FS= 310.00 BTW STRG 26LH TO 25RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PERCRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ 900 SRM 53-00-06-201-005-A01
